Dextromethorphan Hydrobromide 10 mg + Chlorpheniramine Maleate 2 mg + Phenylephrine HCl 5 mg + Menthol 1.5
Corfdex-D syrup contains Dextromethorphan Hydrobromide, Chlorpheniramine Maleate, Phenylephrine HCL, and Menthol as active ingredients. These are used in the treatment of dry cough, providing relief to the throat. It helps in reducing allergy-like symptoms such as itchy nose and throat, sneezing, runny nose, etc. It basically works by blocking certain receptors that provide signals to the brain to cough.
This medication is to be taken orally with or without food. It is advised to take this medication with warm water to lubricate the throat and make way for the medication. Take this medication as directed by the doctor. The dosage is determined based on the medical condition of the patient and how well the body is responding to the medicine.
- Do not change the dosage or take longer than recommended without consulting your doctor
- Inform your doctor if you are taking any other medication
- This medication may make you feel drowsy, so it is advised to avoid performing any task that requires attention.
- Breastfeeding women should avoid taking this medicine.
- Pregnant women should consult a doctor before taking this medicine.
- Ensure that you measure the dose in the measuring cup provided along with this medicine.
- Tell your doctor if you are allergic to the components of this medicine or you have any other allergy in general.